fuzzy operators: distributivity

Witlox Frank (frw.witlox.f@ALPHA.UFSIA.AC.BE)
Thu, 24 Apr 1997 10:08:57 +0200

Dear Fuzzy Friends,

Two questions with respect to the use of fuzzy operators

1) Does there exist (an)other fuzzy operator(s) which allow(s) for
the distributivity property, other than Zadeh's classical min-max
operators ? Or can distributivity only hold if a probabilistic
interpretation of fuzzy sets is advanced (cf. Mabuchi, 1992, Fuzzy
Sets & Systems, vol. 49 (3), pp. 271-283).

2) Does something like "mixed connectives" exist: ie, combining a
t-norm with another than what is usually expected t-conorm: eg. the
product operator (for intersection, a t-norm) in combination with the
algebraic sum (for union), instead of probabilisic sum?

Who can help? Please give me some pointers to useful references.
Many thanks!

Frank Witlox
University of Antwerp (Belgium)
E-mail: frank.witlox@ufsia.ac.be (or this discussion group)

University of Antwerp - UFSIA
Department of Economic and Social Sciences (SESO)
Rodestraat 14, R 204
B-2000 Antwerp
Tel.: + 32 3 220 45 87
E-mail: frank.witlox@ufsia.ac.be Fax : + 32 3 220 45 46